MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/20/2025, a facility representative reported via (b)(4) that an ar-9215-1-03 quick connect handle tip broke when removing the drill guide from the bone after finishing glenoid prep.The broken tip was retained in the drill guide, which was then removed using forceps.The glenoid implant was then implanted without significant delay.The patient was unharmed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 - one unpackaged, ar-9215-1-03, universal quick connect handle, batch number 4512145, was received for investigation.- upon visual inspection, it was observed that the tip of the device was broken.- functional testing was not performed due to the damage to the device.- the most likely cause for the reported failure can be attributed to misuse due to excessive user-applied mechanical forces.- refer to investigation photos.- complaint allegation is confirmed.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22205475
Report Number1220246-2025-02436
Device Sequence Number6887812
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public00888867350021
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown